Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 18, No. 1, pp. 13-18 (2002)

The Fekete - Szego Theorem for close-to-convex functions of the class $K_{sh}(\alpha,\beta)$

Maslina Darus

Universiti Kebangsaan Malaysia, Malaysia

Abstract: For $0\le\alpha< 1$ and $0<\beta\le 1$. Let $K_{sh}(\alpha,\beta)$ be the class of normalized close-to-convex functions defined in the open unit disc $D$ by
such that $g\in S^{*}(\beta),$ the class of analytic normalized starlike functions of order $\beta$, i.e. for $z\in D$,
For $f\in K_{sh}(\alpha,\beta)$ and given by $f(z)=z+a_{2}z^2+a_{3}z^3+\cdots,$ some sharp bounds are obtained for the Fekete - Szego functional $|a_{3}-\mu a_{2}^2|$ when $\mu$ is real.

Keywords: Fekete - Szego theorem, close-to-convex functions, starlike, convex.

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2002 ELibM for the EMIS Electronic Edition